# SDR DALA2021072904287

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 52,513 hours, 27,330 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB037793
- Condition: Faulted
- Location: Nr 2 Elac
- Part time: 9,341 hours, 4,203 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3137 - ATO - AT THROTTLE UP FOR TAKEOFF AIRCRAFT HAD ELAC 2 FAULT. PULLED OFF AND RESET SYSTEM AND ATTEMPTED 2ND TAKEOFF AND REJECTED AGAIN FOR SAME MESSAGE. CORRECTIVE ACTION: REPLACED ELAC 2.(7865938)
